RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Archive
Impact factor
Journal history

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Fundam. Prikl. Mat.:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Fundam. Prikl. Mat., 2005, Volume 11, Issue 6, Pages 179–194 (Mi fpm892)  

This article is cited in 3 scientific papers (total in 3 papers)

Estimates for polynomials in logarithms of some rational numbers

V. N. Sorokin

M. V. Lomonosov Moscow State University

Abstract: The Hermite–Pade approximations of the second type for algebra generated by a generalized Nikishin system of Markov functions corresponding to an infinite branching graph are investigated. Arithmetical applications of this construction are given. Namely, lower estimates for polynomials with integer coefficients in logarithms of some rational numbers are obtained. These estimates partially refine some known results obtained earlier by the Siegel method.

Full text: PDF file (173 kB)
References: PDF file   HTML file

English version:
Journal of Mathematical Sciences (New York), 2007, 146:2, 5759–5770

Bibliographic databases:

UDC: 517.5

Citation: V. N. Sorokin, “Estimates for polynomials in logarithms of some rational numbers”, Fundam. Prikl. Mat., 11:6 (2005), 179–194; J. Math. Sci., 146:2 (2007), 5759–5770

Citation in format AMSBIB
\Bibitem{Sor05}
\by V.~N.~Sorokin
\paper Estimates for polynomials in logarithms of some rational numbers
\jour Fundam. Prikl. Mat.
\yr 2005
\vol 11
\issue 6
\pages 179--194
\mathnet{http://mi.mathnet.ru/fpm892}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=2204431}
\zmath{https://zbmath.org/?q=an:05358124}
\elib{http://elibrary.ru/item.asp?id=9127629}
\transl
\jour J. Math. Sci.
\yr 2007
\vol 146
\issue 2
\pages 5759--5770
\crossref{https://doi.org/10.1007/s10958-007-0390-0}
\scopus{http://www.scopus.com/record/display.url?origin=inward&eid=2-s2.0-34848836313}


Linking options:
  • http://mi.mathnet.ru/eng/fpm892
  • http://mi.mathnet.ru/eng/fpm/v11/i6/p179

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles

    This publication is cited in the following articles:
    1. V. N. Sorokin, “On Salikhov's integral”, Trans. Moscow Math. Soc., 77 (2016), 107–126  mathnet  crossref  elib
    2. V. G. Lysov, “Ob approksimatsiyakh Ermita–Pade dlya proizvedeniya dvukh logarifmov”, Preprinty IPM im. M. V. Keldysha, 2017, 141, 24 pp.  mathnet  crossref
    3. V. G. Lysov, “O diofantovykh priblizheniyakh proizvedeniya logarifmov”, Preprinty IPM im. M. V. Keldysha, 2018, 158, 20 pp.  mathnet  crossref
  • Фундаментальная и прикладная математика
    Number of views:
    This page:160
    Full text:49
    References:17
    First page:1

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2019